# SDR ASAA2016031415906

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 11,907 hours, 3,865 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656ISS2
- Condition: Failed
- Location: Nr 2 Oil Clog
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED ON TAXI IN.  ACFT GROUNDED.  R & R NR 2 SCAVENGE FILTER REF AMM 79-21-06.  NO CONTAMINATION NOTED.  R & R SCAVENGE FILTER CLOGGING TRANSMITTER REF AMM 79-21-07.  PERFORMED ENGINE RUN LEAK CHECK REF AMM 71-00-00, TEST 3A,  NO LEAKS NOTED.  PERFORMED ELECTRONIC ENGINE CONTROL TEST AMM 73-21-00, TEST GOOD.  NO FAULTS.
